# SDR XGN2006F00010

- Difficulty date: September 24, 2005
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N236CH
- Make and model: Beech A36
- Aircraft serial: E502
- Engine: Cont IO520BA
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part serial: 182688
- Condition: Cracked
- Location: Engine
- Part time: 471 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CYLINDER HEAD CRACKED IN THE EXHAUST SIDE OF THE CYLINDER HEAD DURING 50 HR INSPECTION.  THIS IS AN ON GOING PROBLEM WITH THE CYLINDERS.  (K)
